# SDR SIMA20140503001

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,846 hours, 20,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMERGENCY EXIT SIGN LIGHT, OVERWING, INOPERATIVE IN CABIN.  RE LAMPED RT LOWER EMERGENCY EXIT SIGN LIGHT BULB IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
